# SDR DHL2007806546

- Difficulty date: April 8, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 89,284 hours, 27,567 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Rt Wing
- Part time: 89,284 hours, 27,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP UPPER SKIN WORN STA XF 226.000 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 03-30-07, ASTAR DRAWING NR D857R1020 DATED 03-28-07.  REMOVED EXISTING DAMAGED REPAIR SEGMENT AND INTERNAL SPLICE IAW SRM 51-1-21.  FABRICATED NEW REPAIR PLATING SEGMENT 9AL2024T3 0.071") AND INTERNAL SPLICE (AL2024T3 0.080") IAW ASTAR DWG NR D857R1020.  CLEANED, TREATED AND PRIMED AREA AND INTERNAL SPLICE AND INNER FACE OF NEW REPAIR SEGMENT IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED REPAIR PARTS IAW SRM 51-1-21, SRM 51-3-0, SRM 51-3-1 (TORQUE).
